# SDR ASAA2022021037404

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,495 hours, 14,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801. RIGHT TCV FAULT ON BIT & PREV FLT. TCV CLEARED ON VERIFY.
